# SDR UALA2009082102591

- Difficulty date: August 20, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 68,105 hours, 19,771 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Part serial: 966
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK DEFECTIVE AT1. (1=CAPT,2=1ST OFF,3=1ST OBS).  CREW COMMENTS:  CAPT O2 MASK LEAKS WHEN OUT OF STORAGE POSITION OK IN.  REPLACED CAPT'S O-2 MASK.
